# SDR AALA20031243

- Difficulty date: November 8, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Cut
- Location: Right Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 619 - EN ROUTE JFK-SDQ, CABIN UNABLE TO MAINTAIN PRESSURIZATION IN AUTO AND MANUAL MODE.  RETURNED JFK AND LANDED WITHOUT INCIDENT.  RIGHT PACK FOUND WITH RUBBER BOOT CUT BY CLAMP AND LEAKING.  REPLACED BOOT AND CLAMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
